UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1203

タイトル: Feuilletages Mesurés et Pseudogroupes d'Isométries du Cercle
著者: Gusmao, Paulo
発行日: 2000年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 7 (2000), No. 3, Page 487-508
抄録: Let us consider non transversaly orientable measurable foliations of codimension one, on orientable open manifolds $M^n$, $n\ge 3$. We calculated the subgroups of finite type of two groups: one is the fundamental group $Π_1(BΓ)$ of the Haefliger's classifying space and the other is the quotient of $Π_1(M)$ by the normal subgroup ${\Cal L}'$ generated by free homotopy classes of the loops contained in the leaves. We use these groups to extend the result of G. Levitt to a no-orientable case. This result caracterize the finite type groups acting freely on a simply connected 1-manifold by $C^2$-diffeomorphism which preserves orientation. We study the pseudogroups of the isometries of the circle and we calculated the variation of the measure of the orbite space when we modified the length of the domain of the generators.
URI: http://hdl.handle.net/2261/1203
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms070307.pdf229.92 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください